Tuesday, September 20, 2011

Stomach flu

Ugh...............

I haven't had the stomach ful in a very very long time. I never, and I mean NEVER, want it again!

Question to all the Pro Bansters in the www: what happens to your lap band if you get the stomach flu? My stomach hurts from throwing up so much. Does it cause damage? Ugh!

4 comments:

Lap Band Gal said...

Always have on hand Zofran (anti-nausea med) and put yourself on full liquids until you are no longer experiencing symtpoms....just my two cents

Robyn's Nest said...

I wish I had some advice but I have not had a bug since I was banded. I do have some anti-nausea meds from my surgery though so I will keep them on hand just in case.
I can't image it will hurt your band too much; the doctor's have to assume we will get sick sometimes and have taken that into account.
Oh, and Cheri, I just placed you as my newest follower- that I sent a million questions to. Sorry. You should add your link to your profile.

Kelly Smith said...

Hey there new follower and rookie bandster (to be banded this coming Friday) So though I don't have any advice to share, I do hope you feel better very soon!

From A Banded Army Wife
http://banded-army-wife.blogspot.com/

Fever said...

Hope this stomach flu leave soon..